# SDR UALA2013060603947

- Difficulty date: June 5, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 53,469 hours, 19,779 cycles
- Engine: Pwa PW2040
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Vibration
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL FEELS LIKE IT'S WOBBLING ON TAKEOFF AND LANDING ROLL.  R & R BOTH NOSE TIRES IAW MM.  OK TO CONTINUE.
